MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. SUCTION POLYP TRAP

UNITED STATES ENDOSCOPY GROUP, INC. SUCTION POLYP TRAP
Model Number 710202
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility personnel who were present at the time of the reported event stated that a filter was missing from one of the suction polyp containers which subsequently allowed the polyp to go into the waste section of the device instead of the suction container.As user facility personnel could not locate the suctioned polyp, the patient procedure was cancelled.The instructions for use provides the following information to the user: "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage (i.E.Deformed, cracked vessel, missing component, or damaged packaging), do not use this product and contact your local product specialist." the suction polyp trap device was returned to steris for evaluation, and it was confirmed that the filter was missing.A complaint review has confirmed this to be an isolated event for the subject lot.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure, personnel were utilizing a suction polyp trap and observed the specimen to be "lost" in the suction container.The patient procedure was cancelled.No report of injury.

Brand Name
SUCTION POLYP TRAP
Common Device Name
SUCTION POLYP TRAP
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key17966655
Report Number1528319-2023-00044
Device Sequence Number6790328
Product Code KDQ
UDI-Device Identifier00724995183479
UDI-Public00724995183479
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number710202
Device Catalogue Number710202
Device Lot Number5835816
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Initial Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown